# SDR SJ3R025859

- Difficulty date: March 14, 2008
- Submitted: March 14, 2008
- Operation: General aviation
- Make and model: Pilats PC12
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3D
- System (JASC): 6110 · Propeller Assembly
- Part: Fork
- Part number: D495
- Part serial: 2823NR
- Condition: Cracked
- Location: Propeller Assy
- Part time: 2,185 hours
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS FOUND DURING MAG PARTICLE INSPECTION.  CRACKS ARE LOCATED ON THE THIN SIDE OF ALL (4) FORK SLOTS RADI.
